Cyclic quotients of 2-dimensional quasi-homogeneous hypersurface singularities.
Mathematische Zeitschrift, Tome 210 (1992) no. 1, pp. 225-244
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1992__210_1_174399,
author = {Tadashi Tomaru},
title = {Cyclic quotients of 2-dimensional quasi-homogeneous hypersurface singularities.},
journal = {Mathematische Zeitschrift},
pages = {225--244},
year = {1992},
volume = {210},
number = {1},
zbl = {0735.32024},
url = {http://geodesic.mathdoc.fr/item/MZ_1992__210_1_174399/}
}
Tadashi Tomaru. Cyclic quotients of 2-dimensional quasi-homogeneous hypersurface singularities.. Mathematische Zeitschrift, Tome 210 (1992) no. 1, pp. 225-244. http://geodesic.mathdoc.fr/item/MZ_1992__210_1_174399/